Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 2(42), Pages 171–183 (Mi umn6840)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific notes and problems

The integral curves of the equation $y'=\dfrac{ax^2+bxy+cy^2}{dx^2+exy+fy^2}$

L. S. Lyagina


Full text: PDF file (1094 kB)

Bibliographic databases:

Citation: L. S. Lyagina, “The integral curves of the equation $y'=\dfrac{ax^2+bxy+cy^2}{dx^2+exy+fy^2}$”, Uspekhi Mat. Nauk, 6:2(42) (1951), 171–183

Citation in format AMSBIB
\Bibitem{Lya51}
\by L.~S.~Lyagina
\paper The integral curves of the equation $y'=\dfrac{ax^2+bxy+cy^2}{dx^2+exy+fy^2}$
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 2(42)
\pages 171--183
\mathnet{http://mi.mathnet.ru/umn6840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43301}
\zmath{https://zbmath.org/?q=an:0042.32401}


Linking options:
  • http://mi.mathnet.ru/eng/umn6840
  • http://mi.mathnet.ru/eng/umn/v6/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mircea Lupan, Nicolae Vulpe, “Classification of quadratic systems with a symmetry center and simple infinite singular points”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 1, 102–119  mathnet  mathscinet  zmath
    2. Valeriu Baltag, “Algebraic equations with invariant coefficients in qualitative study of the polynomial homogeneous differential systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 2, 13–27  mathnet  mathscinet  zmath
    3. L. Järv, P. Kuusk, M. Saal, “Potential dominated scalar-tensor cosmologies in the general relativity limit”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 153, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2011, 185–195  mathnet
  • Успехи математических наук
    Number of views:
    This page:499
    Full text:218
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021